# SDR SWAA2018110826619

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,073 hours, 9,181 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA055476Y
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL WITH AUTO THROTTLE ENGAGED HAD A LARGE SPLIT IN THRUST LEVER AND N1 SETTINGS.  R&R FUEL PUMP PER MT.
